# SDR SWAA2025052956927

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA328 AND RBL21 FWD GALLEY AND LAV 2025-274263 <[01]. TOOL USED RADIOMETER/PHOTOMETER KIT P/N : XRP-3000 ; S/N : 1753759 ; DUE DATE: 30/JUN/25; [02] TOOL USED ON STEP 18: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240525411; DUE DATE: 13-NOV-25.; [03] REPAIRED FLOOR BEAM LOCATED STA328 AND BTW LBL7 TO RBL65 FWD GALLEY AREA AND LAV I.A.W B737-700 SRM 53-10-51-2R-7.  SEE INDIVIDUAL SIGN OFF BELOW; [04] REPAIRED FLOOR BEAM LOCATED STA328 AND BTW LBL7 TO RBL65 FWD GALLEY AREA AND LAV I.A.W B737-700 SRM 53-10-51-2R-7.  SEE INDIVIDUAL SIGN OFF BELOW.  CERTIFIED AS RII.
